# SDR IPXA2024030446161

- Difficulty date: February 19, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 29,202 hours, 10,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: UNKNOWN
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - FOUND FWD ENTRY DOORWAY LINING BUMPER MISSING (REPLACE) RI.A.W AMM 52-12-02-004-001 REV.141 AND AMM 52-21-02-404-025 REV.141 INSTALL BUMPER. JOB COMPLETED AND CONDITION CHECK NORMAL.
